# SDR UALA2013010700089

- Difficulty date: January 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 62,636 hours, 23,658 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REMOVED AND REPLACED O2 MASK BOX LEAK AND OPS CHECKED GOOD PER MM.
